# SDR AALA20170105016

- Difficulty date: January 1, 2017
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737823
- Aircraft serial: 29518
- Aircraft time: 52,182 hours, 21,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L2 DOOR EMERGENCY EVACUATION SLIDE POSITIONED LOWER THAN NORMAL. ACCOMPLISHED Z FOLD OF GIRT IAW AMM 25-66-01. OPERATIONAL CHECK GOOD.
